# SDR FDEA201005091518

- Difficulty date: May 9, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- Engine: Pwa JT8D15
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65196018
- Condition: Cracked
- Location: Bs 995
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SEAT TRACK MAIN CABIN RBL 24 BS 995 SECTION OF TRACK  IS BS 950, 10" TO BS 1135.  REMOVED DAMAGED SEAT TRACK BS 950, 10" TO BS 1135 RBL 24 IAW SRM 51-30-2 AND FABRICATED NEW SEAT TRACK FROM BAC 1520-7927178T6511 DIM: 25' LONG IAW SRM 53-10-5 FIG 1. INSTALLED NEW SEAT TRACK IAW SRM 53-10-5 FIG 1 AND 51-30-2.
